healthkosh logo
Have a healthy Sunday healthkosh smile
New User?  Sign Up     |     Log In    
apn

facial and body excess hairs

asked by Anonymous from Tallinn     on: Feb. 19, 2014
Last reply : Feb. 19, 2014

I have changed place in last august and In first month I developed painful acnes on my chest then it was gone in a month. Then next month my menses were irregularised. Then this is North Pole
I hardly see sun.. and now i developed excess long hairs on my face and all over my body
i got medicine from local gynea called clormetin. It's anti baby pills. Please advise me how to control it soon...



answer
Posted By : apn         Posted on :Feb. 19, 2014

Is it vitamin d deficiency too..


Posted By : Anonymous         Posted on :Feb. 19, 2014

Or pcos hormonal balance and due to change of place...


Write your Answer and Submit »




check it, if you don't want to display your name.